MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837738001
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was using test trip lot 86944723 with an expiration date of 31-dec-2026.Two display checks were performed with the assistance of technical support, and the display was working correctly.The meter was requested to be returned for further investigation.
 
Event or Problem Description
There was an allegation of a display issue with the coaguchek xs meter affecting the interpretation of results.The customer alleged that while attempting to test, an error message was displayed on the screen, which fluctuated between showing " error + 5" and "error + 9".With the assistance of technical support, the customer performed a test, and the result appeared to be 1.9 inr, but then the result changed from 1.9 inr to 1.4 inr.The therapeutic range was 2.0 inr - 4.0 inr.

Brand Name
COAGUCHEK XS PST CARE KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25347329
Report Number1823260-2026-02145
Device Sequence Number13294000
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837738001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARXIGA.; GABAPENTIN.; ISOSORBIDE.; METFORMIN.; METOPROLOL.; PRALUENT INJECTION.
Patient Age72 YR
Patient SexFemale
Patient Weight79 KG